Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever taken Paxil?

I started taking it Saturday and this morning I woke up after only four hours of sleep so restless I had to get out of bed. I am still exhausted, but I feel hyper. It was prescribed to me for anxiety, but it seems to be making my anxiety worse. Yesterday I had to run some errands and I was a nervous wreck trying to drive from place to place and do what I needed to do. Is it possible that it could do this after only three days of taking it? If this is normal, how long will it last? I know it takes a while for it to get in your system, but I can't not drive and I have to get sleep. I have two little kiddos to take care of. Thanks!!

Answer Question
 
LilMae.N.MDJr

Asked by LilMae.N.MDJr at 5:36 AM on Feb. 10, 2009 in Health

Level 1 (0 Credits)
Answers (5)
  • It didn't do that to me, It made me lethargic.
    Anonymous

    Answer by Anonymous at 6:05 AM on Feb. 10, 2009

  • I took it an my doctor gave me something to counteract the hyperness. I didn't like it though and I had the same experience as you did. You will have to go through a few until you find one that works.
    Anonymous

    Answer by Anonymous at 6:09 AM on Feb. 10, 2009

  • It didnt work for me gave me really bad nightmares and I just felt worse then I did when I started taking it. I then was put on somthing else which helped with anxiety really well ( everyone is different ) I was on Effexor XR I'm not on Sarafem but the Effexor was great.
    like I said everyone is different with anti depressants.
    good luck hope you find one that works for you . :-)
    mom4ever76

    Answer by mom4ever76 at 6:52 AM on Feb. 10, 2009

  • It takes 10 to 14 days for the meds to get into your system, I took it but had to switch to something else, bc of the sexual side effects which made my anxiety worse!
    Anonymous

    Answer by Anonymous at 7:47 AM on Feb. 10, 2009

  • My cousin took this for only a week because she was halicinating that dogs were attacking her feet when she was lying down. Freaky stuff...
    IhartU

    Answer by IhartU at 9:15 AM on Feb. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN